# SDR CALA2013052300343

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 69,617 hours, 7,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Part serial: 6317
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR EMERGENCY LIGHT BATTERY CAPACITY CHECK FAILED.   BATTERY REPLACED AND OPS CHECKED NORMAL IAW AMM 33-51-06.
